For a week now I have been wiping myself and there has been a lot of brown stuff there it's heavy and I have cramps
Hi Angela. Its very normal for this to occur on Depo. You haven't been having a period so its just kinda built up in there & has to discard the waste somehow eventually. Its just old blood that usually would have come out during your monthly cycle. Its not going to harm you or an indicator of anything worrisome.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Oct 2013 • 2 answers
Posted 30 Nov 2014 • 1 answer
Depo-Provera - I been on depo shot for a good little min and I had unprotected sex and now I'm bleed
Posted 27 Jul 2015 • 1 answer
Posted 17 Oct 2015 • 1 answer
Posted 3 Jul 2016 • 1 answer